# SDR YENA201807300296

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 31,191 hours, 10,594 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 894, STI-EWR. PASSING THRU 14,000 ON DECENT, CAPT SMELLED DIRTY SOCK ODOR ALSO NOTICED HP VALVES WERE OPEN, ON BLEED PAGE. ISOLATED NR 1 PACK AND SMELL WENT AWAY CABIN ATTENDANTS DID NOT SMELL ANYTHING. COMPLIED WITH INFO NOTICE 2017-T015C SECTION A. A/C OK FOR SERVICE RUN ENG NR 1 AND PACK 1 FOR 10MINS. COULD NOT DUPLICATE ODOR.
